# SDR SIMA992352

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 301151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURNG PS-2 INSPECTION, FOUND THE EMERGENCY LIGHT BATTERY PACK AT LOCATION 18WL TO BE DISCHARGED.  REMOVED AND REPLACED THE BATTERY PACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
